Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Real relative cohomology of finite-codimension germs


Author: Claude André Roche
Journal: Bull. Amer. Math. Soc. 7 (1982), 596-598
MSC (1980): Primary 58C27, 32B30; Secondary 32C05
MathSciNet review: 670134
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58C27, 32B30, 32C05

Retrieve articles in all journals with MSC (1980): 58C27, 32B30, 32C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15065-0
PII: S 0273-0979(1982)15065-0